# SDR FDEA201201190253

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: AEA76381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK AT TRANSVERSE SKIN FWD SIDE FINGER DOUBLER   STA 5-0, BETWEEN LONGERON 1L TO 2L.  REPAIRED IAW EA 1-5330-154279.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
